Acta Mathematica, 1968, Volume 122

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] The structure of a finitely generated Kleinian group

Lars V. Ahlfors Harvard University, Cambridge, Mass., USA

TBD mathscidoc:1701.331358

Acta Mathematica, 122, (1), 1-17, 1968.8
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 595 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Potential theory of random walks on Abelian groups

Sidney C. Port University of California, Los Angeles, Calif., USA Charles J. Stone University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331359

Acta Mathematica, 122, (1), 19-114, 1968.6
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 696 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Recursively enumerable degrees and the conjugacy problem

Donald J. Collins Queen Mary College, London, England

TBD mathscidoc:1701.331360

Acta Mathematica, 122, (1), 115-160, 1968.8
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 581 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Physical states on a$C$^{*}-algebra

Johan F. Aarnes University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331361

Acta Mathematica, 122, (1), 161-172, 1968.6
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] $k$-mersions of manifolds

Sidnie Dresher Feit

TBD mathscidoc:1701.331362

Acta Mathematica, 122, (1), 173-195, 1968.7
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 455 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The (φ,$k$) rectifiable subsets of a homogeneous space

John E. Brothers Indiana University, Bloomington, Ind., USA

TBD mathscidoc:1701.331363

Acta Mathematica, 122, (1), 197-229, 1968.8
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normal families and the Nevanlinna theory

David Drasin Purdue University, Lafayette, Ind., USA

TBD mathscidoc:1701.331364

Acta Mathematica, 122, (1), 231-263, 1968.3
[ Download ] [ 2017-01-08 20:32:16 uploaded by actaadmin ] [ 642 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] The subset of piecewise-linear mappings is dense in the space of$K$-quasiconformal mappings of the plane

Sigbert Jaenisch Justus-Liebig-Universität, Giessen, Germany

TBD mathscidoc:1701.331365

Acta Mathematica, 122, (1), 265-272, 1968.4
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A free boundary problem and an extension of Muskat's model

W. Fulks University of Colorado, Boulder, Colorado R. B. Guenther University of Colorado, Boulder, Colorado

TBD mathscidoc:1701.331366

Acta Mathematica, 122, (1), 273-300, 1968.4
[ Download ] [ 2017-01-08 20:32:17 uploaded by actaadmin ] [ 474 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved